# SDR VNAA202209029953

- Difficulty date: September 2, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 25,936 hours, 19,641 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: LE670396431
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN DAMAGE IN REF NRC:00192: AFTER REMOVAL TO SEAL OF FWD BAGGAGE BAY DOOR{ CORROSION WAS FOUND ON FWD/AFT LOWER PLATE OF FWD BAGGAGE
BAY DOOR.}
FWD/AFT LOWER PLATE OF FWD BAGGAGE BAY DOOR WERE REPLACED PER CRJ 700 SRM 51-42-06-001-001-A01
